Your Health. Your Family. Your Choice.
Life Threatening? No
Write-up: Information was obtained on a request by the Company from the agency via a Public Case Details form (local reference # 2011MSDA1365), concerning a 13 year old female who on 10-MAR-2009, "two years ago" was vaccinated with the first dose of GARDASIL 0.5 ml IM. Then about 6 weeks later, on 23-APR-2009 the second dose vaccination. One week after the first dose injection the girl was ill with flu like symptoms, headaches, and felt very tired. The general practitioner said this was not related to the vaccine, and the girl had the second vaccine 2 months later. This appeared to make the girl''s symptoms worse. Since then she had been to another general practitioner, and a paediatrician who diagnosed Chronic Fatigue Syndrome. The now 15 year old girl was on ENDEP 25 mg at night and rest with physio. At the time of this report, the patient''s outcome was unknown. The agency considered these adverse events disabling and were possibly related to therapy with GARDASIL. This was originally reported by the patient''s mother. Additional information is not expected.
Copyright © 2018 National Vaccine Information Center. All rights reserved.
21525 Ridgetop Circle, Suite 100, Sterling, VA 20166